Alert archive / New York / Frost Advisories in 2010

Frost Advisory 7, NWS Buffalo, NY

May 12, 20108 counties in New York

NWS Buffalo, NY issued this frost advisory at May 12, 2010, 3:00 PM EDT for 8 counties in New York. It took effect at May 13, 2010, 12:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 12, 2010, 3:00 PM EDT (19:00 UTC)
In effect from
May 13, 2010, 12:00 AM EDT
Expired
May 13, 2010, 6:00 AM EDT
In force
6 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cayuga County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY

The radar

The Ft Drum radar (KTYX), 113 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2010-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2010-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WWUS71 KBUF 121900
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
300 PM EDT WED MAY 12 2010

...CLEARING SKIES AND AREAS OF FROST TONIGHT...

.HIGH PRESSURE BUILDING SOUTH FROM EASTERN ONTARIO AND WESTERN
QUEBEC WILL BRING CLEARING SKIES AND LIGHT WINDS TONIGHT WHICH
WILL ALLOW TEMPERATURES TO FALL TO THE MIDDLE 30S AND AREAS OF
FROST TO FORM.

NYZ004>008-013-014-021-130300-
/O.NEW.KBUF.FR.Y.0007.100513T0400Z-100513T1000Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-ONTARIO-
ALLEGANY-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
WATERTOWN...LOWVILLE...GENESEO...CANANDAIGUA...WELLSVILLE
300 PM EDT WED MAY 12 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
THURSDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL TO
THE MIDDLE 30S AND AREAS OF FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$
2 follow-up statements
286 
WWUS71 KBUF 130139
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
939 PM EDT WED MAY 12 2010

...CLEARING SKIES AND AREAS OF FROST TONIGHT...

.HIGH PRESSURE BUILDING SOUTH FROM EASTERN ONTARIO AND WESTERN
QUEBEC WILL PROVIDE MAINLY CLEAR SKIES AND LIGHT WINDS TONIGHT
WHICH WILL ALLOW TEMPERATURES TO FALL TO THE MIDDLE 30S AND AREAS
OF FROST TO FORM.

NYZ004>008-013-014-021-130945-
/O.CON.KBUF.FR.Y.0007.100513T0400Z-100513T1000Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-ONTARIO-
ALLEGANY-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
WATERTOWN...LOWVILLE...GENESEO...CANANDAIGUA...WELLSVILLE
939 PM EDT WED MAY 12 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. 

MAINLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL TO
THE MIDDLE 30S AND AREAS OF FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU
SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO... POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

SAGE
957 
WWUS71 KBUF 130947
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
547 AM EDT THU MAY 13 2010

NYZ004>008-013-014-021-131100-
/O.EXP.KBUF.FR.Y.0007.000000T0000Z-100513T1000Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-ONTARIO-
ALLEGANY-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
WATERTOWN...LOWVILLE...GENESEO...CANANDAIGUA...WELLSVILLE
547 AM EDT THU MAY 13 2010

...FROST ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING. 

$$

TMA

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at May 12, 1:40 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 12, 1:40 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
140 PM EDT WED MAY 12 2010

.SYNOPSIS...
LINGERING LIGHT RAIN AND DRIZZLE WILL TAPER OFF EARLY THIS AFTERNOON
AS LOW PRESSURE OVER PENNSYLVANIA SLIDES OFF THE NEW JERSEY COAST.
HIGH PRESSURE BUILDING SOUTH FROM QUEBEC WILL THEN BRING SOME
CLEARING TONIGHT...BEFORE LOW PRESSURE MOVING NORTHEAST TOWARD THE
GREAT LAKES BRINGS ANOTHER ROUND OF RAIN THURSDAY INTO THURSDAY
NIGHT. AFTER THE RAIN TAPERS OFF FRIDAY...HIGH PRESSURE
APPROACHING FROM THE MIDWEST WILL BRING WARMER AND DRIER
CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AREAS OF DRIZZLE WILL RAPIDLY DIMINISH EARLY THIS AFTERNOON AS LOW
PRESSURE MOVES ACROSS NORTHERN PENNSYLVANIA...WITH CLOUDY SKIES
PERSISTING THROUGH THE AFTERNOON AND SOME CLEARING EXPECTED EARLY
THIS EVENING. THE EXCEPTION TO THIS GENERAL TREND WILL BE ACROSS THE
NORTH COUNTRY WHERE THE CLOUDS ARE EXPECTED TO THIN OUT DURING THE
AFTERNOON.

TONIGHT...LINGERING CLOUDS WILL CONTINUE TO THIN OUT FROM NORTH TO
SOUTH AS DRIER AIR...ASSOCIATED WITH HIGH PRESSURE OVER QUEBEC...
ADVECTS SOUTH ACROSS THE AREA. THE COMBINATION OF CLEARING SKIES AND
DIMINISHING WINDS WILL ALLOW TEMPERATURES TO DIP INTO THE MIDDLE 30S
ACROSS THE NORTH COUNTRY...RESULTING IN PATCHY FROST. FARTHER TO THE
WEST...EXPECT MILDER TEMPERATURES AS MID AND HIGH LEVEL ASSOCIATED
WITH AN APPROACHING WARM FRONT SPREAD ACROSS WESTERN NEW YORK AND
THE GENESEE VALLEY AFTER 06Z.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
MAIN FEATURE DURING THIS PERIOD WILL BE THE TRACK OF YET ANOTHER
DISTURBANCE AS IT MAKES ITS WAY FROM THE MISS VALLEY AND ON ACROSS
THE GREAT LAKES TO NEW ENGLAND AND QUEBEC. THIS SYSTEM IS FAIRLY
SIMILAR TO THE ONE JUST EXPERIENCED ON TUES IN MANY WAYS...BUT IT
DOES TRACK FURTHER NORTH...BUT WEAKENING SOME AS IT DOES. MODE
CONSENSUS BRINGS A WEAKENING TRIPLE POINT 1001 LOW TO ABOUT BUF OR
YYZ AROUND 12Z FRI. WARM ADVECTION AHEAD OF THIS SYSTEM WILL
OVERSPREAD OUR REGION DURING THURSDAY AND THERE COULD BE A BRIEF
PERIOD OF SHOWERS IN MORNING ASSOCIATED WITH ELEVATED WARM
FRONT...BUT BULK OF ANY RAIN OR SHOWERS SHOULD HOLD OFF UNTIL THE
AFTERNOON AND ESPECIALLY THE EVENING. WILL GRADUALLY INCREASE POPS
FROM WEST TO EAST AS THE DAYS WEARS ON...REACHING LIKELY OVER FAR
WEST BY 22Z AND CHC TO ABOUT WATERTOWN BY END OF THE DAY. DEPENDING
ON EXACT TRACK OF STORM...MUCH OF WESTERN NY CAN GET INTO THE WARM
SECTOR THURS EVE AT LEAST ALOFT...BUT REAL SFC WARMTH WILL STAY TO
OUR SOUTH AS THERE SHOULD BE A DECENT LOW LEVEL INVERSION. STILL
WITH THIS IN MIND...ELEVATED CONVECTION IS POSSIBLE SO WILL MENTION
RISK OF THUNDER FROM ABOUT ROC-BUF SOUTHWARD DURING THE FIRST HALF
OF THURS NIGHT.

ALL MODELS IN GOOD AGREEMENT WITH IMPROVING WX ON FRIDAY...NAM A FEW
HOURS FASTER AS THEY TAKE THE SFC LOW ACROSS LK ONT BY 12Z FRI WITH
DRYING ALREADY UNDERWAY ACROSS WEST. GFS AND OLD EC A BIT SLOWER.
BRISK WESTERLY FLOW IN AFTERNOON AND DRY SLOT SHOULD PROVIDE FOR
SOME SUNSHINE...AT LEAST ACROSS THE WEST BY MID TO LATE AFTERNOON.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MORE TYPICAL MID MAY WX RETURNS FOR THIS PERIOD...AFTER A CHILLY
UNSETTLED TEN DAYS OR SO. MODELS IN GOOD CONSENSUS NOW...WITH SFC
RIDGE BUILDING EAST AND CRESTING OVER THE REGION BY SUNDAY. AREA
WILL START IN A NORTHWEST FLOW SATURDAY SO SUN AND SOME DIURNAL
CLOUD...WITH 850 MB TEMPS ONLY ZERO TO +3C...SUPPORTING L60S AT
BEST. WEAK SHORT WAVE IN NORTHWEST FLOW WILL DROP SE LATER SAT AND
SAT EVE ACROSS ST LAWR VALLEY...WILL CARRY SLGT CHC POPS NORTH
COUNTRY ONLY THEN. SUNDAY SHOULD BE A BEAUTY WITH TEMPS A FEW DEG
WARMER THAN SATURDAY'S.

MON/TUES STILL NOT CERTAIN BUT BETTER CONSENSUS NOW WITH OTHER
MODELS COMING INTO BETTER ALIGNMENT WITH ECMWF IN KEEPING A FLAT
UPPER RIDGE OVER THE UPPER LAKES AND ONTARIO WITH A WEAK UPPER LOW
DIGGING INTO TENNESSEE AND LOWER OHIO VALLEY. THIS REX BLOCK OF
SORTS WILL PRODUCE UNSETTLED WX ACROSS OHIO VALLEY AND PERHAPS AS
FAR NORTH AS OHIO AND PA LATER MON AND TUES...BUT RIGHT NOW IT DOES
APPEAR THAT THIS MOISTURE WILL NOT REACH AS FAR NORTH AS OUR
AREA...AT LEAST THROUGH MON NT. WILL LOWER POPS SLIGHTLY IN CURRENT
GRIDS THROUGH THAT PERIOD. LATEST ECMWF...JUST IN...DOES LIFT SOME
MOISTURE NORTH INTO OUR AREA TUESDAY...ALTHOUGH GFS KEEPS IT SOUTH.
WILL GO WITH LOW CHC POPS TUES THEN...EXCEPT FOR NORTH COUNTRY.
TEMPS FAIRLY WARM...850 MBS OF 8-10C SUPPORT L70S.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE CENTERED OVER NORTHEAST PA EARLY THIS AFTERNOON WILL
MOVE TO THE SOUTHEAST AND SLIDE OFF THE NEW JERSEY COAST LATER THIS
AFTERNOON. A VERY MOIST EAST TO NORTHEAST FLOW AROUND THIS LOW IS
GENERATING A WIDESPREAD AREA OF IFR CONDITIONS IN -DZ AND BR ACROSS
MOST OF WESTERN NEW YORK AND THE SOUTHERN TIER. FARTHER TO THE EAST
WHERE THERE IS LESS INPUT FROM LAKE ONTARIO...MVFR CONDITIONS
PREVAIL...IMPROVING TO VFR FROM THE EASTERN FINGER LAKES TO THE
NORTH COUNTRY.

DURING THE REST OF AFTERNOON...DRIER AIR IN THE MID LEVEL OF THE
ATMOSPHERE WILL BEGIN TO WORK EAST AND SOUTH ACROSS THE AREA WHILE
THE AFOREMENTIONED LOW AND ITS ASSOCIATED LOW LEVEL MOISTURE SETTLE
FARTHER SOUTH INTO PA. THIS WILL ALLOW A GRADUAL IMPROVEMENT TO MVFR
AND VFR CONDITIONS LATER THIS AFTERNOON. HIGH PRESSURE AND DRIER
BUILDING SOUTH FROM QUEBEC SHOULD ALLOW VFR DECKS TO THIN OUT FROM
NORTH TO SOUTH THIS EVENING AND TONIGHT. MID LEVEL CLOUDS ASSOCIATED
WITH AN APPROACHING WARM FRONT WILL THEN SPREAD INTO PARTS OF
WESTERN NEW YORK LATE TONIGHT AND LOWER DURING THE EARLY AFTERNOON.

OUTLOOK...
THURSDAY...VFR DETERIORATING TO MVFR WITH SHOWERS AND SCATTERED
THUNDERSTORMS DEVELOPING.
FRIDAY...MVFR IMPROVING TO VFR WITH A CHANCE OF SHOWERS.
SATURDAY AND SUNDAY...VFR.

&&

.MARINE...
LOW PRESSURE OVER WESTERN PA WILL CONTINUE TO MOVE SLOWLY TO THE
SOUTHEAST THIS MORNING BEFORE SLIDING OFF THE NEW JERSEY COAST THIS
AFTERNOON. BRISK EAST TO NORTHEAST WINDS OVER THE WESTERN HALF OF
LAKE ONTARIO WILL DIMINISH THIS MORNING AND DURING THE AFTERNOON AS
THE LOW PULLS AWAY. THIS WILL ALLOW THE CORRESPONDING WAVES TO
SUBSIDE.

CONDITIONS ON BOTH LAKES WILL REMAIN BELOW SMALL ADVISORY CRITERIA
TONIGHT AS A RIDGE OF HIGH PRESSURE BUILDS SOUTH FROM QUEBEC.

A WARM FRONT LIFTING NORTH FROM THE OHIO VALLEY WILL CAUSE EAST TO
SOUTHEAST WINDS TO PICK UP AGAIN ON THURSDAY...BUT WAVES ALONG THE
NEARSHORES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS.

&&

.CLIMATE...
WITH THE RECENT UNSEASONABLE COLD SPELL NOW HISTORY...HERE ARE SOME
INTERESTING STATS FOR BUFFALO AND ROCHESTER. THE CITIES USUALLY HAVE
ALMOST IDENTICAL CLIMATE STATS...BUT THE FACT THAT ROCHESTER HAD MEAS
SNOW AND REACHED 32 AND BUFFALO DID NOT MAKE FOR QUITE THE DISPARITY
IN THE STATS.

IN ROCHESTER...THE TEMP FELL TO FREEZING ON MAY 10...THE 19TH LATEST
SUCH LAST FREEZE IN A SEASON IN 140 YEARS. NORMAL DATE IS APRIL 29
AND LATEST EVER WAS MAY 29 1889. THE 0.4 INCH OF SNOW THERE ON MAY 9
WAS THE 6TH LATEST MEASURABLE SNOW EVER RECORDED IN ROCHESTER AND
MORE THAN WAS RECEIVED IN MARCH AND APRIL 2010 COMBINED.

BUFFALO...ON THE OTHER HAND...FELL ONLY TO 33 WITH NO FREEZE AND HAD
NO MEASURABLE SNOW DURING THIS PERIOD. THIS KEEPS THE 2009-2010
WINTER SEASON RECORD INTACT AS THE SHORTEST SNOW SEASON FOR
MEASURABLE SNOW (DEC 1-FEB 28)...AND ALSO KEPT RECORD EARLIEST DATE
FOR THE LAST FREEZE IN A SEASON (MAR 31) IN 132 YEARS OF RECORD.
(ONLY 1878 WAS EARLIER AT MAR 30). NORMAL LAST FREEZE IN BUFFALO IS
APRIL 27.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP/WCH
SHORT TERM...SFM
LONG TERM...APFFEL/SFM
AVIATION...WCH
MARINE...SFM/TJP
CLIMATE...
Hazardous weather outlook, May 12, 4:59 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
459 AM EDT WED MAY 12 2010

NYZ001>008-010>014-019>021-085-130900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
459 AM EDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-130900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
459 AM EDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

Nearby

Frost Advisories in New York, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.